|Busque Autor |

    Revista Colombiana de Matemáticas
    Volumen 28 [ 1] ( 1994) Páginas 13-21

    On exhaustive vector measures

    Juan Carlos Ferrando

    Manuel Lopez Pellicer
    Universidad Politécnica, Valencia, ESPAÑA

    Abstract. Certain conditions related with the De Wilde and Valdivia closed graph theorems enable us to guarantee the exhaustivity of certain bounded vector measures. To obtain some of the these conditions we show incidentally that the bounded countably valued scalar function space with the supremum norm is ultrabornological.

    Palabras claves. Closed graph theorems, spaces and , barrelled spaces, finitely (countably) additive vector measure, bounded vector measure, exhaustive vector measure

    Codigo AMS. 1991 46A03, 46G10.

    Archivo completo : Formato [PDF] (202 K). Formato [PS] (998 K). Formato [DVI] (748 K).